Detail publikace
O stabilitě jistých vlastností parciálních algeber vzhledem k mocninám
ŠLAPAL, J. LEERATANAVALEE, S. CHAISANSUK, N.
Český název
O stabilitě jistých vlastností parciálních algeber vzhledem k mocninám
Anglický název
On the stability of some properties of partial algebras under powers
Typ
článek v časopise ve Web of Science, Jimp
Jazyk
en
Originální abstrakt
In the paper, we study eight properties of partial algebras most of which are related to diagonality. For each of the properties, we give sufficient conditions under which this property is preserved by powers of partial algebras.
Český abstrakt
In the paper, we study eight properties of partial algebras most of which are related to diagonality. For each of the properties, we give sufficient conditions under which this property is preserved by powers of partial algebras.
Anglický abstrakt
In the paper, we study eight properties of partial algebras most of which are related to diagonality. For each of the properties, we give sufficient conditions under which this property is preserved by powers of partial algebras.
Klíčová slova česky
partial algebra, reflexive, diagonal and commutative partial algebras, power of partial algebras
Klíčová slova anglicky
partial algebra, reflexive, diagonal and commutative partial algebras, power of partial algebras
Rok RIV
2014
Vydáno
01.04.2014
Nakladatel
SAV
Místo
Bratislava
ISSN
0139-9918
Ročník
64
Číslo
1
Strany od–do
1–12
Počet stran
12
BIBTEX
@article{BUT91790,
author="Josef {Šlapal} and Sorasak {Leeratanavalee} and Nitima {Chaisansuk},
title="On the stability of some properties of partial algebras under powers",
year="2014",
volume="64",
number="1",
month="April",
pages="1--12",
publisher="SAV",
address="Bratislava",
issn="0139-9918"
}